<  Back to the Polytechnique Montréal portal

Optimized Nonuniform Rational B-Spline Geometrical Representation for Aerodynamic Design of Wings

Jérôme Lépine, François Guibault, Jean-Yves Trépanier and François Pepin

Article (2001)

An external link is available for this item
Additional Information: Nom historique du département: Département de génie électrique et de génie informatique
Department: Department of Electrical Engineering
Department of Computer Engineering and Software Engineering
Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/27248/
Journal Title: AIAA Journal (vol. 39, no. 11)
Publisher: American Institute of Aeronautics and Astronautics
DOI: 10.2514/2.1206
Official URL: https://doi.org/10.2514/2.1206
Date Deposited: 18 Apr 2023 15:21
Last Modified: 18 Apr 2024 16:16
Cite in APA 7: Lépine, J., Guibault, F., Trépanier, J.-Y., & Pepin, F. (2001). Optimized Nonuniform Rational B-Spline Geometrical Representation for Aerodynamic Design of Wings. AIAA Journal, 39(11), 2033-2041. https://doi.org/10.2514/2.1206

Statistics

Dimensions

Repository Staff Only

View Item View Item